# SDR UPS96221473

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMERGENCY EXIT ILLUMINATED AND POPPED OUT OF SOCKET ON LANDING, LIGHT IN COCKPIT.  REPLACED LIGHT OVER CABIN DOOR AND OPS CHECK NORMAL.
